# SDR AUS20030561

- Difficulty date: June 11, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Make and model: Boeing 737-800
- Engine: Ge CFM567B24
- System (JASC): 4920 · APU Core Engine
- Part: Bleed Valve
- Part number: 38007021
- Condition: Contaminated
- Location: Apu Engine
- Part time: 2,266 cycles
- Component: Apu Core Engine, Honeywell
- Component part number: 1319B
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(AUS) APU BLEED VALVE CONTAMINATED WITH MOBIL JET 2. ODORS IN CABIN.
